EconPapers    
Economics at your fingertips  
 

An improved confidence interval for a linear function of binomial proportions

Robert M. Price and Douglas G. Bonett

Computational Statistics & Data Analysis, 2004, vol. 45, issue 3, 449-456

Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(03)00007-0
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:45:y:2004:i:3:p:449-456

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:csdana:v:45:y:2004:i:3:p:449-456